# SDR VTZA98378

- Difficulty date: November 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7179
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 601R591521
- Condition: Failed
- Location: E/E Compartment
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/BNA - FLT 6700 - DURING TAKEOFF AT 0825 HRS ON 11-29-98, AIRCRAFT MADE AN UNSCHEUDLED LANDING DUE TO STALL WARNING MESSAGE ILLUMINATED ON EICAS.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED STALL PROTECTION COMPUTER.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
